I unintentionally began to loose a lot of weight after undergoing a tubal ligation surgery.But what is alarming is that the weight loss was more in my arms and legs. Additionally the veins in both arms and legs have become quite noticeable and at times very painful - especially in my arms. They literally feel as though they are being pulled. My both calves also ache as evening approaches.
You need to see your doctor for a good physical workup. They will want to look for things like cancer but also things like hyperthyroid. The reason your veins are prominent is that you have lost the subcutaneous layer of fat which allows us to see the veins more prominently. Anytime you are losing a great deal of weight and not trying to lose, it is of medical concern. Something is not right.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 27 Jul 2010 • 1 answer
Posted 17 Jun 2013 • 1 answer
Posted 11 Mar 2016 • 0 answers
Prazosin - I suddenly stopped taking this medication, in 2 weeks I lost some of the weight I gained?
Posted 14 days ago • 0 answers